3 doctors weighed in:

Years ago LVH from Adriamyacin. diagnosed with diastolic dysfunction. Chest heaviness and shortness of breath now much worse is this heart failure?

3 doctors weighed in
Dr. Andrew Seibert
Internal Medicine - Gastroenterology
2 doctors agree

In brief: Possibly.

This may be from congestive heart failure, although the term does not mean that your heart is going to stop anytime soon.
There are certainly ways to treat CHF, if that is what this is. You should be seeing your regular doctor and probably a cardiologist regularly at this point. Good luck.

In brief: Possibly.

This may be from congestive heart failure, although the term does not mean that your heart is going to stop anytime soon.
There are certainly ways to treat CHF, if that is what this is. You should be seeing your regular doctor and probably a cardiologist regularly at this point. Good luck.
Dr. Andrew Seibert
Dr. Andrew Seibert
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
24 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors